advertisement
Question
Posted by: KV | 2009-07-30

Calcium and Magnesium supplements

Hi there. My husband (26 years old, asian) has started having a problem with cramping in his legs at night, while sleeping. Cyberdoc suggested he take Calcium and Magnesium supplements. I bought him a packet of calcium+magnesium supplements, but the problem is that is that he is on Roaccutane (40mg, he may have to increase it soon to 60mg) and the supplement i bought has " 300iu"  of Vitamin A - which will only make the Roaccutane effects " worse"  - can you suggest a supplement that doesnt have Vitamin A? Or will " 300iu"  not be a problem? I am not sure who to ask this - please could you assist? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

I'd avise against any additional vitamin A supplements while on Roaccutane. Solal's Bio-CalMag or Fithealth's are both reputable products.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cramps | 2009-08-04

I dont know if this will work but for years I struggled with cramping at night especially in hot weather and after doing a lot of activity where I sweated a great deal during the day.
I found when I do then I drink a lot of Energade afterwards as it puts back the minerals I seem to lose during the day.
I use the Energade which you dilute with water.
But I dont know how that will affect the Roaccutane.

Reply to Cramps

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement